标题:Decomposing edge-coloured graphs under colour degree constraints
作者:Fujita, Shinya; Li, Ruonan; Wang, Guanghui
作者机构:[Fujita, Shinya] Yokohama City Univ, Sch Date Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.; [Li, Ruonan] Northwestern Polytech Un 更多
通讯作者:Wang, Guanghui;Wang, GH
通讯作者地址:[Wang, GH]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:COMBINATORICS PROBABILITY & COMPUTING
出版年:2019
卷:28
期:5
页码:755-767
DOI:10.1017/S0963548319000014
关键词:05C15; 05C20; 2010 MSC Codes:
摘要:For an edge-coloured graph G, the minimum colour degree of G means the minimum number of colours on edges which are incident to each vertex of G. We prove that if G is an edge-coloured graph with minimum colour degree at least 5, then V(G) can be partitioned into two parts such that each part induces a subgraph with minimum colour degree at least 2. We show this theorem by proving amuch stronger form. Moreover, we point out an important relationship between our theorem and Bermond and Thomassens conjecture in digraphs.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85062342972&doi=10.1017%2fS0963548319000014&partnerID=40&md5=580075287bf6a22ad4ebd86e32de71e0
TOP